# SDR IPXA10562809

- Difficulty date: August 29, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 75753004001
- Part serial: TAG01149842
- Condition: Gouged
- Location: Bs 620 S6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCD AFT UPPER STOP FITTING IS GOUGED AT BS 620, S-6L.  R & R STOP FITTING IAW EO B757-5310-15194-D.
